Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 13 > No. 4


Fault-Tolerant Control for Uncertain Stochastic Singular Time-Delayed Systems under Non-Linear Fault Inputs and Actuator Failures

PP: 579-588
V. J. Nirmala, S. Gomathi, T. Saravanakumar,
Thispaperreportsthenovelfault-tolerantcontrolissuesforaclassofuncertainstochasticsingulartime-delyedsystemswith respect to nonlinear fault inputs and actuator failures. More precisely, the delay factor is assumed to be time-varying which belongs to a given interval and parameter uncertainties which are assumed to be time-varying but norm-bounded. By using linear matrix inequality approach together with Lyapunov technique, a delay-dependent condition is derived, which ensures the uncertain stochastic singular system to be regular, impulse-free and asymptotically stable. A robust fault-tolerant control design has been derived to achieve the robust asymptotic stability for all admissible parameter uncertainties, independent of the time-delay and in the presence of certain actuator failures. A set of sufficient conditions is proposed for the existence of state feedback fault-tolerant control subject to mixed actuator failures in terms of LMIs, which can be efficiently solved via MATLAB LMI toolbox. Further, numerical example with simulation result is provided to demonstrate the applicability and effectiveness of the obtained results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved